# SDR SWIA2021080960148

- Difficulty date: April 30, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589 Lbl 9-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT FS 589, LBL9 TO LBL 27 IS CORRODED BEYOND LIMITS, REQUIRES REPLACEMENT.      (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED CROSSBEAM CAP AT FS 589 LBL 9 TO LBL 27 IAW CRJ 200 SRM 51-40-11, 51-42-06, 51-42-15, AND 51-42-21 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
